# SDR O2GA2020073190401

- Difficulty date: July 27, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 15,599 hours, 9,601 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pin
- Part number: MS16555624
- Condition: Broken
- Location: Tiller
- Part time: 15,599 hours, 9,601 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAXIING ABOUT TWO MILES, WITH MULTIPLE TURNS, SOMETHING IN THE STEERING BROKE. USE OF THE RUDDER AND DIFFERENTIAL BREAKING TO PULL OFF THE TAXIWAY. AIRCRAFT WAS TOWED BACK TO THE FBO. MAINTENANCE REPLACED STEERING TILLER PIN. OPS AND TAXI CHECKS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
